# SDR DLM11991327

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- System (JASC): 5240 · Service Doors
- Part: Circuit Breaker
- Condition: Tripped
- Location: 2r Door
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOUND C/B FOR 2R DOOR ELECTRIC MOTOR POPPED, WOULD NOT RESET.  FWD TO MCO AND PLACARD.
